Annihilating Wild Kernels

  • Andreas Nickel

    Universität Duisburg-Essen, Fakultät für Mathematik, Thea-Leymann-Str. 9, 45127 Essen, Germany
Annihilating Wild Kernels cover
Download PDF

This article is published open access.


Let be a finite Galois extension of number fields with Galois group . Let be an odd prime and be an integer. Assuming a conjecture of Schneider, we formulate a conjecture that relates special values of equivariant Artin -series at to the compact support cohomology of the étale -adic sheaf . We show that our conjecture is essentially equivalent to the -part of the equivariant Tamagawa number conjecture for the pair . We derive from this explicit constraints on the Galois module structure of Banaszak's -adic wild kernels.

Cite this article

Andreas Nickel, Annihilating Wild Kernels. Doc. Math. 24 (2019), pp. 2381–2422

DOI 10.4171/DM/728